# SDR DALA2023013000754

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CORROSION SKIN EXTERNAL DOUBLER REPAIR LOCATED BETWEEN FR69 TO FR70 AN D STR30R TO STR32R AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 605435-14 REV.0 VALIDATED ER/A 605435-14AD REV.ORIGINAL. (2604681)
